# SDR 2016FA0000373

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2138
- Aircraft time: 1,401 hours
- System (JASC): 2420 · AC Generation System
- Part: Impeller
- Condition: Damaged
- Location: Alternator
- Part time: 754 hours
- Component: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALTERNATOR IMPELLER RING DISLODGED, RIVETS SHEARED.
